# SDR UPS01835584

- Difficulty date: April 4, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  MAIN CABIN STA 920 LT FLOORBEAM CORRODED AT FRAME JOINT FWD AND AFT.  REMOVED AND REPLACED FLOORBEAM STRAP IAW DAC DWG 5646864 ALODINED A ND PRIMED IAW DC8 SRM 51-1-8
